# SDR FDEA201108093144

- Difficulty date: August 9, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655642210
- Condition: Corroded
- Location: Bs 700 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28R CORRODED, BS 700.  REMOVED STRINGER  AND SPLICE IAW SRM 51-30-2 REV 103. FABRICATED NEW STRINGER SECTION AND SPLICE IAW SRM 53-10-3 FIG 1 AND 53-10-2 FIG 9. INSTALLED STRINGER SECTION AND SPLICE IAW SRM 51-30-2.
